Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Acta Math Appl Sin Engl Ser

Search In Journal Title:

Abbravation: Acta Mathematicae Applicatae Sinica, English Series

Search In Journal Abbravation:

Publisher

Institute of Applied Mathematics, Chinese Academy of Sciences and Chinese Mathematical Society

Search In Publisher:

DOI

10.1007/s12558-015-0400-y

Search In DOI:

ISSN

1618-3932

Search In ISSN:
Search In Title Of Papers:

New approach to differential equations with counta

Authors: HongKun Zhang JinGuo Lian Jiong Sun
Publish Date: 2011/03/12
Volume: 27, Issue: 2, Pages: 255-262
PDF Link

Abstract

This paper provides a new approach to study the solutions of a class of generalized Jacobi equations associated with the linearization of certain singular flows on Riemannian manifolds with dimension n + 1 A new class of generalized differential operators is defined We investigate the kernel of the corresponding maximal operators by applying operator theory It is shown that all nontrivial solutions to the generalized Jacobi equation are hyperbolic in which there are n dimension solutions with exponentialdecaying amplitude


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: